Ask an expert
Question

03 Dec 2004

Cramps in toes
Hi Doc !
I am a 52 yr old lady and I take 1/2 a ridag tablet once a day to control my blood pressure.
I have been experiencing some really painful cramps in my toes lately when i sit with my feet up and also when I am in bed.
Is there a vitamin that I need ? If yes...can you or anyone out there tell me what to take. Just when i get all comfortable the cramps start ! Pleeeze help!
Answer 409 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Denise, Ridaq® may cause potassium loss and this might be the cause of your symptoms. The problem is that I can’t guarantee it from this side of the screen and therefore the best would be to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19907 votes
Vote